Branching of periodic solutions

  • W. S. Loud
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 312)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    C.A. Harvey, "Periodic Solutions of the Differential Equation x″+g(x)=p(t)," Contributions to Differential Equations, 1 (1962) 425–451.Google Scholar
  2. 2.
    D.E. Leach, "On Poincasé's Perturbation Theorem and a Theorem of W. S. Loud," J. Differential Equations, 7 (1970) 34–53.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    W.S. Loud, "Periodic Solutions of Nonlinear Differential Equations of Duffing Type," Proceedings U.S. — Japan Seminar, Benjamin, New York (1967) 199–224.Google Scholar
  4. 4.
    W.S. Loud, "Branching Phenomena for Periodic Solutions of Nonautonomous Piecewise Linear Systems," Int. J. of Nonlinear Mechanics, 3 (1968) 273–293.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    W.S. Loud, "Nonsymmetric Period Solutions of Certain Second Order Nonlinear Differential Equations", J. Differential Equations, 7(1970) 352–368.zbMATHGoogle Scholar
  6. 6.
    W.S. Loud, "Subharmonic Solutions of Second Order Equations Arising near Harmonic Solutions", J. Differential Equations, 11(1972) 628–660.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    H.L. Turrittin and W.J.A. Culmer, "A Peculiar Periodic Solution of a Modified Duffing's Equation," Ann. di Mat. Pura ed Appl. (IV) 44 (1957) 23–34.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    D.L. Markusen, Dana Young, H. L. Turrittin, W.S. Loud, P.N. Hess W.J.A. Culmer, and E.J. Putzer, Minneapolis-Honeywell Aero Report AD5042-TR4, Vol. III "Analysis of Systems with Nonlinear Restoring Forces and Limiting,"1963.Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • W. S. Loud

There are no affiliations available

Personalised recommendations